# SDR DALA2016011500333

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR SUPPORT ANGLE IS BROKEN AT APPROXIMATELY BS 150, RBL 52. REPLACED FLIGHT COMPARTMENT FLOOR SUPPORT ANGLE APPROXIMATELY RBL 52, STA 150 IAW SRM 51-41-02 AND DWG 9936533, REV CM.
